# SDR DHL9774007C

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FORWARD CARGO DOOR FLANGE BENT BY UPPER LATCH ROLLER, BENT AND CRACKED BY LOWER ROLLER.  STRAIGHTENED OUT BENT AFT FLANGE PER SRM 51-40-1 AND STOP DRILLED CRACK, HFEC STOP DRILL, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 3 BY 1.125.
